# SDR 2A6R2023101366804

- Difficulty date: October 13, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N135NP
- Make and model: Urocop EC135P1
- Aircraft serial: 0068
- Aircraft time: 6,874 hours, 24,170 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, FOUND CRACK ON THE RIGHT SIDE OF THE TAIL CONE SKIN P/N L533M102216. PERFORMING A REPAIR I.A.W. AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2023-2976
